Les hele artikkelen her.
Acute Chest Pain’ Linked to mRNA Vaccines in Male Soldiers.
- July 02, 2021.
"A new study published in the June 29, 2021, issue of JAMA Cardiology Journal shows that previously healthy male soldiers were experiencing “acute onset of marked chest pain” within four days of receiving their second dose of a COVID-19 vaccine.
Both Moderna’s and Pfizer’s mRNA vaccines were involved, ZeroHedge reported. The patients were diagnosed with clinical myocarditis.
Even so, the journal article says that, set against a “backdrop of 2.8 million doses” administered, and despite the fact that myocarditis is connected to infection with COVID-19, the disorder is still “not clearly recognized as a possible adverse event” following the vaccination.
The takeaway, the journal says, is that “Vigilance for rare adverse events, including myocarditis, after COVID-19 vaccination is warranted but should not diminish overall confidence in vaccination during the current pandemic"".
ZeroHedge July 2, 2021.